# SDR UALA2012082904850

- Difficulty date: August 27, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,310 hours, 13,547 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Exposed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TOP OF INBOARD PYLON SEAL EXPOSED.  REPLACEE BULB SEAL.
